# SDR CALA2024052001524

- Difficulty date: May 12, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 50,356 hours, 17,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DWG146A3231
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTED DRILLING HOLES INTO THE DOUBLE IN THE STRUCTURAL AREA BS  807, S25L & 26L. IAW  SRM 51-10-01 & AVO 12561.  COMPLETED DRILLING HOLES INTO DOUBLER & COUNTERSINKNG.  CUT A NEW DOUBLER, PICKED UP HOLES & FOR AVO UPDATE FROM ENG ON DAMAGED HOLE. IAW 51-10-01, AVO 12561 DEBURRED ALL HOLES.   CLEANED THE HOLE. ROTO PROBE COMPLETED. HOLE PERFORMED HFEC OPEN HOLE ROTO PROBE INSP IAW NDT MANUAL  NEW DOUBLER,  DRILLED HOLES TO SIZE EXCEPT FREEZE FROM LP7935466.   SIZE AFTER CLEAN UP IS .3437" 6, 51-00-00, PROCEDURE 16. NO CRACK INDICATIONS NOTED. AVO STEP PLUG AREA.   REPAIR WAS ACCOMPLISHED ON LOG PAGE 7902965.
